I am 29 years old and about a year ago I started getting tiny bumps under my chin and around upper neck area, if I squeeze these they become inflamed, red and sore. I have read that acne in this are could be hormonal. I do notice that it is worse when i ovulate. I am not on the pill, i eat a very healthy diet, i take supplements such as maca, barley grass extract, and a magnesium powder, none of these make the condition better or worse. I do sweat a lot but i always have as I am a personal trainer. I cant figure out why it has all of a sudden become a problem! I have tried numerous lotions but nothing works. Please help!!
This sounds like hormonal acne and going on an antiandrogen contraceptive pill such as Yasmin or Dianette (Diane35 in the USA) will help so talk this over with your doctor. It will also be helpful to use a prescription acne lotion called Differin which is very effective at clearing acne and reducing redness and inflammation. Do not squeeze acne spots as this will spread the bacteria and lead to further breakouts. Loiloi xx
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.